Ask The Doctor > Questions & Answers > I applied elocom cream to my irritated spots on my

I applied elocom cream to my irritated spots on my

Patient: I applied elocom cream to my irritated spots on my face, and now i’ve seen that it has bleached/lightened the areas i have used it on. Really need advice on what to do

 

 

Doctor: Hello thanks for your health query on ATD.The Elocom is a mid-potency steroid having few side effects. If you use it for long time without supervision of a dermatologist side effects are bound to happen. The one you are sufferings is a known side effect of Elocom. Please stop the cream immediately & consult your dermatologist.Hope my advice will help you

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment